# SDR AMB20011

- Difficulty date: August 14, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N753CC
- Make and model: Cessna 550
- Aircraft serial: 5500109
- Aircraft time: 11,468 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X80010
- Part serial: 10111173
- Condition: Failed
- Location: Mlg
- Part time: 114 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY INSPECTION THE SIDE WALL WAS FOUND TORN OUT WHERE THE SIDE WALL AND TIRE TRED ARE BONDED TOGOTHER. THERE IS ANOTHER AREA APROX. 6 INCHES AWAY FROM THIS TEAR, WHERE YOU CAN SEE THAT THE RUBBER IS ALSO STARTING TO SEPERATE. THE INNER AREA OF THE TEAR HAS SOFT RUBBBER COMMING OUT IT HAS THE CONTIENCY AND FEEL OF RUBBER THAT HAS NOT FULLY CURED. THIS TIRE WAS PULLED FROM SERVICE AND A REPLACEMENT INSTALLED. WE ARE GOING TO SUBMIT THIS TO GOOD YEAR FOR THEM TO EVALUATE.
